# SDR ASAA2018020923481

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 35,823 hours, 10,784 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  THE FMC MASTER CAUTION VTK FLAG DISPLAYED ON THE CAPTAIN`S MAP DISPLAY.  ACCOMPLISHED QRH & RESTORED NORMAL OPS.  ACFT GROUNDED.  PERFORMED FMCS BITE CHECK IAW FIM 34-61, TASK 801,  GROUND VERIFICATION CHECKED GOOD, NO FAULTS NOTED.
